# SDR 05FDEA00311

- Difficulty date: February 19, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 42,916 hours, 7,479 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NJC60403
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT COMMON TO THE AFT PRESSURE BULKHEAD WEB AT STA 2007 RBL 5.50, 70 INCHES ABOVE FLOOR PANEL.  REPETITIVE INSPECTION ARE REQUIRED AT EACH SUBSEQUENT C-CHECK AS PER FEDEX EA 1-5340-81609 PART 2.
